


default search action
"Series expansions for random disc-polygons in smooth plane convex bodies."
Ferenc Fodor, Nicolás A. Montenegro Pinzón (2024)
- Ferenc Fodor
, Nicolás A. Montenegro Pinzón:
Series expansions for random disc-polygons in smooth plane convex bodies. J. Appl. Probab. 61(4): 1407-1423 (2024)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.